Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 331, NWS Memphis, TN

July 12, 20104 counties in Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jul 12, 2010, 2:24 PM CDT for 4 counties in Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2010, 2:24 PM CDT (19:24 UTC)
Expired
Jul 12, 2010, 3:15 PM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Craighead County, AR, Greene County, AR, Lawrence County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 3:17 PM CDTTSTM WND DMGJonesboro, ARPUBLIC REPORTS OF TREE TOPS BREAKING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1840 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WUUS54 KMEG 121924
SVRMEG
ARC031-055-075-111-122015-
/O.NEW.KMEG.SV.W.0331.100712T1924Z-100712T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  EXTREME SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 315 PM CDT

* AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 13 MILES WEST OF WEINER...OR 6 MILES EAST OF
  NEWPORT...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO AND
  JONESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3573 9104 3589 9104 3607 9089 3580 9059
      3553 9104 3554 9104 3573 9105
TIME...MOT...LOC 1925Z 228DEG 25KT 3562 9110

$$
1 follow-up statement
687 
WWUS54 KMEG 121947
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT MON JUL 12 2010

ARC031-055-075-111-122015-
/O.CON.KMEG.SV.W.0331.000000T0000Z-100712T2015Z/
CRAIGHEAD AR-POINSETT AR-GREENE AR-LAWRENCE AR-
247 PM CDT MON JUL 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN LAWRENCE...EXTREME SOUTHWESTERN GREENE...
NORTHWESTERN POINSETT AND WESTERN CRAIGHEAD COUNTIES...

AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR RISHER...OR 14 MILES SOUTHWEST
OF BONO...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO...
JONESBORO...SEDGWICK...WINESBURG...DRYDEN...RISHER...LANIEVE...
DOROTHY...HERMAN...GILKERSON...OTWELL...VALLEY VIEW...APT AND PITTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3573 9104 3589 9104 3607 9089 3580 9059
      3553 9104 3554 9104 3573 9105
TIME...MOT...LOC 1948Z 227DEG 26KT 3577 9090

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 1:25 PM CDT, 59 minutes earlier.

Area forecast discussion, Jul 12, 1:25 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
125 PM CDT MON JUL 12 2010

.UPDATE...

UPDATED TO ADD 18Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 1211 PM CDT MON JUL 12 2010/

UPDATE...

BUSY WEATHER MORNING ACROSS PORTIONS OF THE MID SOUTH WITH MCS
THAT PRODUCED ANYWHERE FROM 3 TO 5 INCHES IN ITS PATH AND
RESULTANT FLOODING. THIS MCS HAS DECAYED BUT HAS LEFT IN ITS WAKE
A COUPLE OF CONVECTIVELY INDUCED BOUNDARIES...ONE EXTENDING FROM
WEST TENNESSEE INTO NORTHEAST ARKANSAS WHERE ISOLATED CONVECTION
WAS REDEVELOPING...AND THE SECOND ACROSS NORTHERN MISSISSIPPI INTO
EASTERN ARKANSAS.

THE INITIAL CONVECTIVE ACTIVITY HAS TEMPORARILY STABILIZED THE
AIRMASS ACROSS MUCH OF THE AREA...WITH THE EXCEPTION OF FAR
SOUTHERN AREAS. THE CONVECTION NOW OVER WEST TENNESSEE IS LIKELY
BEING FORCED BY THE LOW LEVEL BOUNDARY.

AS THE AIRMASS HEATS LATER THIS AFTERNOON...EXPECT SCATTERED
SHOWERS AND THUNDERSTORMS TO REDEVELOP AS THE ATMOSPHERE
DESTABILIZES. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE AS
SBCAPES RISE BACK ABOVE 2500 J/KG AND DEEP LAYER SHEAR REMAINS
BETWEEN 30-40 KNOTS. THE GREATEST POTENTIAL FOR STRONG/SEVERE
STORMS WILL BE ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 40 WHERE
THE BEST HEATING IS EXPECTED.

BETTER CHANCES FOR STORMS AND HEAVY RAINFALL WILL LIKELY MOVE INTO
THE AREA LATER THIS EVENING AND OVERNIGHT AS A MID LEVEL SHORTWAVE
TROUGH CURRENTLY OVER THE SOUTHERN PLAINS MOVES EAST INTO THE
REGION.

UPDATED ZONES HAVE BEEN SENT.

JLH

PREV DISCUSSION... /ISSUED 508 AM CDT MON JUL 12 2010/

FOLLOWING AND EXTENDED DRY PERIOD... MUCH OF THE MIDSOUTH STANDS
A GOOD CHANCE OF EXPERIENCING MODERATE TO HEAVY RAIN BY TUESDAY
MORNING. THE INCREASED RAIN CHANCES COME AS A RESULT OF A
TEMPORARY PATTERN CHANGE FROM STRONG UPPER LEVEL RIDGING TO
NORTHWEST FLOW ALOFT.

THUNDERSTORMS OVER NORTHERN AND NORTHEAST ARKANSAS WILL CONTINUE
TO MOVE EAST/SOUTHEAST ACROSS THE MIDSOUTH THIS MORNING. WE MAY
SEE A PARTIAL BREAK IN THE CONVECTIVE ACTIVITY IN THE LATE MORNING
AND EARLY AFTERNOON PERIODS...WHILE THUNDERSTORMS REDEVELOP TO THE
WEST OVER THE OZARK PLATEAU. THESE THUNDERSTORMS WILL MOVE
EAST/SOUTHEAST AHEAD OF A RATHER POTENT MIDLEVEL SHORTWAVE TROF
LIFTING INTO THE MID MS RIVER VALLEY. BOTH NAM AND GFS MODELS
SUGGEST STORMS WILL TRAIN OVER NORTHERN AR INTO NORTHWEST TN
TONIGHT...ALONG THE SOUTHERN PERIPHERY OF AN MCS. GIVEN THE 2 TO 3
INCH RAINFALL AMOUNTS THAT OCCURRED OVER NORTHEAST AR SUNDAY
EVENING... HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHEAST AR...
MO BOOTHEEL AND NORTHWEST TN BEGINNING 7 PM TONIGHT.

FORECAST CHANGES BEYOND TUESDAY ARE MINOR. 00Z GFS AND ECMWF
MODELS BUILD THE UPPER RIDGE BACK NORTH INTO THE SOUTHERN
PLAINS... EXTENDED EAST INTO THE MIDSOUTH. SOME WEAKNESS IN THE
RIDGE IS EXPECTED OVER THE TN RIVER VALLEY...REMNANTS OF THE MID
MS RIVER VALLEY SHORTWAVE TROF. ISOLATED AFTERNOON STORMS WILL BE
POSSIBLE EAST OF THE RIVER IN THE MID TO LATE PART OF THE WEEK...
BUT THE MAIN STORY WILL BE THE HOT AND HUMID CONDITIONS. AFTERNOON HEAT
INDICES MAY EXCEED ADVISORY CRITERIA FOR THE MID AND LATE PART OF
THIS WEEK. BY 240 HOURS... BOTH THE GFS AND ECMWF MODELS SHOW A
596 TO 598DM 500MB RIDGE CENTERED NEAR OR JUST NORTHWEST OF THE
MIDSOUTH...POINTING TOWARD CONTINUED HOT TEMPERATURES AND VERY
LITTLE CHANCE OF RAIN.

PWB
&&

.AVIATION...
18Z TAF CYCLE

MORNING SHOWERS AND THUNDERSTORMS HAVE STABILIZED ATMOSPHERE
TEMPORARILY AT TAF SITES WITH THE EXCEPTION OF AN ISOLATED
THUNDERSTORM NEAR MKL AS OF 18Z TAF ISSUANCE. ADDITIONAL SHOWERS
AND THUNDERSTORMS ANTICIPATED ACROSS ALL TAF SITES AS ATMOSPHERE
DESTABILIZES ONCE AGAIN BUT THINK A MAJORITY OF ANY AFTERNOON
CONVECTIVE ACTIVITY WILL HOLD OFF UNTIL AFTER 12/20-21Z AND
INCLUDED VCTS IN AT ALL SITES. POTENTIAL STILL REMAINS FOR A
CONVECTIVE COMPLEX TO DEVELOP UPSTREAM AND AFFECT TAF SITES LATER
TONIGHT INTO TUESDAY MORNING. STILL SOME UNCERTAINTY WITH
INITIATION/TIMING OF TONIGHT/S SHOWER/THUNDERSTORM ACTIVITY AND
LEFT EXISTING TIMING/TEMPO GROUPS IN FOR NOW. SOUTH TO SOUTHWEST
WINDS AROUND 10 KTS WILL WEAKEN TO AROUND 5 KTS AFTER 13/00Z.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  89  76  91  77 /  50  70  70  20
MKL  86  73  89  72 /  50  70  70  30
JBR  88  73  90  74 /  50  70  70  10
TUP  91  76  91  74 /  50  60  60  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR CLAY-CRAIGHEAD-CROSS-GREENE-LAWRENCE-
     MISSISSIPPI-POINSETT-RANDOLPH.

MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...NONE.
TN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR DYER-LAKE-LAUDERDALE-OBION.

&&
Hazardous weather outlook, Jul 12, 4:36 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
436 AM CDT MON JUL 12 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131145-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
436 AM CDT MON JUL 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF THE
MISSISSIPPI RIVER TODAY AND TONIGHT. DAMAGING WINDS WILL BE
PRIMARY SEVERE THREAT. HEAVY RAIN AND LOCALIZED FLASH FLOODING
WILL BE POSSIBLE TODAY...FOLLOWED BY AN INCREASE THREAT OF FLASH
FLOODING TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR NORTHEAST ARKANSAS...
THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE. FLASH FLOODING WILL
STILL BE POSSIBLE FOR AREAS OF THE MIDSOUTH OUTSIDE OF THE FLASH
FLOOD WATCH...BUT FLASH FLOODING OVER THESE AREAS WILL LIKELY BE
MORE LOCALIZED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FLASH FLOOD THREAT SHOULD DIMINISH BY MIDDAY TUESDAY. HOT AND
HUMID CONDITIONS WILL PREVAIL ACROSS THE MIDSOUTH FROM MIDWEEK THROUGH
THE WEEKEND. AFTERNOON HEAT INDICES MAY REACH HEAT ADVISORY CRITERIA
BY THE MIDDLE OF THE WEEK.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND...
MAINLY EAST OF THE MISSISSIPPI RIVER DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT WEST OF THE
MISSISSIPPI RIVER AND OVER NORTHWEST TENNESSEE.

PWB

In the hours before

Local storm report, Jul 12, 2:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
208 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     5 W UNION CITY          36.42N 89.14W
07/11/2010                   OBION              TN   LAW ENFORCEMENT

            A TREE FELL ACROSS NORTH COUNTY HOME ROAD AND ONTO SOME
            POWERLINES. TIME IS ESTIMATED FROM RADAR.

0725 PM     TSTM WND DMG     5 SW MARTIN             36.29N 88.92W
07/11/2010                   WEAKLEY            TN   LAW ENFORCEMENT

            TREE FELL ONTO SIDONIA KENTON ROAD, COMPLETELY BLOCKED
            THE ROAD.

0730 PM     FLASH FLOOD      HORNBEAK                36.33N 89.30W
07/11/2010                   OBION              TN   LAW ENFORCEMENT

            FIRE DEPARTMENT DIVERTED TRAFFIC AROUND WATER-COVERED
            ROADS IN THE TOWN OF HORNBEAK.

0950 PM     FLASH FLOOD      2 N PARAGOULD           36.08N 90.51W
07/11/2010                   GREENE             AR   PUBLIC

            U.S. HIGHWAY 49 COVERED WITH AT LEAST A FOOT OF WATER

1008 PM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
07/11/2010                   GREENE             AR   PUBLIC

            SOUTH 4TH STREET IN PARAGOULD HAS NEARLY 2 FEET OF WATER
            ON STREET.

1021 PM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
07/11/2010                   GREENE             AR   PUBLIC

            WIDESPREAD FLOODING ACROSS CITY OF PARAGOULD. WATER UP TO
            WHEEL WELLS OF CARS AND SOME HOMES HAVE WATER ENTERING.

1045 PM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
07/11/2010                   GREENE             AR   DEPT OF HIGHWAYS

            HIGHWAY 412...IN SEVERAL PLACES...AND AT LEAST 10 OTHER
            ROADS COVERED IN THE TOWN OF PARAGOULD.

0148 AM     FLASH FLOOD      WYNNE                   35.23N 90.79W
07/12/2010                   CROSS              AR   TRAINED SPOTTER

            REPORTS RELAYED FROM POLICE SCANNER OF WIDESPREAD
            FLOODING ON FALLS BOULEVARD IN WYNNE. SEVERAL VEHICLES IN
            WATER AS HIGH AS VEHICLES HEADLIGHTS.

0217 AM     HEAVY RAIN       WYNNE                   35.23N 90.79W
07/12/2010  M3.07 INCH       CROSS              AR   TRAINED SPOTTER

            3.07 INCHES OF RAIN FELL IN WYNNE IN A SPAN OF 1 HOUR AND
            15 MINUTES

0650 AM     FLASH FLOOD      3 E DOWNTOWN MEMPHIS    35.13N 90.00W
07/12/2010                   SHELBY             TN   BROADCAST MEDIA

            I-240 BETWEEN UNION AVENUE AND I-40 IS FLOODED.

0657 AM     FLASH FLOOD      4 E DOWNTOWN MEMPHIS    35.13N 89.98W
07/12/2010                   SHELBY             TN   BROADCAST MEDIA

            INTERSECTION OF NORTH PARKWAY AT NORTH DUNLAP IS FLOODED.

0702 AM     FLASH FLOOD      2 S BARTLETT            35.19N 89.84W
07/12/2010                   SHELBY             TN   BROADCAST MEDIA

            INTERSECTION OF SYCAMORE VIEW AND SUMMER AVE IS FLOODED.

0706 AM     FLASH FLOOD      5 E DOWNTOWN MEMPHIS    35.13N 89.96W
07/12/2010                   SHELBY             TN   BROADCAST MEDIA

            INTERSECTION OF MCLEAN BLVD AND EVELYN AVE IS FLOODED.

0720 AM     FLASH FLOOD      3 N GERMANTOWN          35.13N 89.79W
07/12/2010                   SHELBY             TN   NWS EMPLOYEE

            WALNUT GROVE ROAD NEAR GERMANTOWN PARKWAY IS FLOODED

0733 AM     FLASH FLOOD      6 SE DOWNTOWN MEMPHIS   35.07N 89.97W
07/12/2010                   SHELBY             TN   BROADCAST MEDIA

            KNIGHT ARNOLD ROAD AT TCHULAHOMA ROAD. ONE CAR IS STUCK
            IN THE WATER.

0738 AM     FLASH FLOOD      6 E DOWNTOWN MEMPHIS    35.13N 89.94W
07/12/2010                   SHELBY             TN   PUBLIC

            FLASH FLOODING ON HARDIN AVENUE...AT LEAST TWO CARS
            FLOODED

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:55 PM CDTSevere Thunderstorm WarningMEGGreene, Lawrence, Randolph34 min
Jul 11, 9:20 PM CDTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph3 hr
Jul 11, 10:15 PM CDTFlash Flood WarningMEGCraighead, Greene, Mississippi117 min
Jul 11, 10:22 PM CDTFlash Flood WarningMEGLawrence, Randolph113 min
Jul 12, 1:40 AM CDTFlash Flood WarningMEGCross, Poinsett5 hr
Jul 12, 2:47 AM CDTFlash Flood WarningMEGCrittenden, Cross, St. Francis3 hr
Jul 12, 3:42 AM CDTFlash Flood WarningMEGCrittenden3 hr
Jul 12, 3:52 AM CDTFlash Flood WarningMEGGreene, Lawrence, Randolph3 hr
Jul 12, 4:21 AM CDTFlash Flood WatchMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more30 hr
Jul 12, 5:39 AM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis3 hr
Jul 12, 6:36 AM CDTFlash Flood WarningMEGCrittenden84 min
Jul 12, 7:54 AM CDTFlash Flood WarningMEGCrittenden2 hr
Jul 12, 8:45 AM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis60 min
Jul 12, 3:18 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi30 min
Jul 12, 4:55 PM CDTSevere Thunderstorm WarningMEGLawrence25 min
Jul 12, 4:57 PM CDTFlash Flood WarningMEGLawrence, Randolph2 hr
Jul 12, 6:35 PM CDTSevere Thunderstorm WarningMEGLee, St. Francis40 min
Jul 12, 6:42 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.